What can be a possible cause for those symptoms?

Patient : Few months ago i had a (severe) sharp pain in my right shoulder and chest area that lasted few days, now it seems to be coming back as well as that i have some pain in my wrists and a feeling of general fatigue, headaches, some dizziness and blurred vision from time to time, been to the doctor but the doctor himself wasnt sure what can it be ..all tests are good.. any idea what is it? and is it possible that it can be caused by stress? btw i lost about 8 kg in last few months. im not on any medication or anything and im a 20 years old female.
Symptoms:  Shoulder pain, wrist pain, headache, dizziness, blurred vision, fatigue
Doctor :   Hi Thank you for the question. Chest pain varies from person to person. It may feel like a sharp, stabbing pain or a dull ache if related to the heart. Symptoms that may indicate your chest pain is not heart-related include: -sour or acidic taste in your mouth -pain only after you swallow or eat, or difficulty swallowing -pain that is better or worse depending on your body position -pain that is worse when you breathe deeply or cough -tenderness when you push on your chest -pain accompanied by a rash -fever, aches, chills, runny nose, or cough -feelings of panic or anxiety. The shoulder is a ball and socket joint with a large range of movement. Such a mobile joint tends to be more susceptible to injury. Shoulder pain can stem from one or more of the following causes: -Strains from overexertion -Tendonitis from overuse -Shoulder joint instability -Dislocation -Collar or upper-arm bone fractures -Frozen shoulder -Pinched nerves (also called radiculopathy). I hope this will help you. Take care.

Related Q&A

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews